# SDR MWEA020254

- Difficulty date: April 15, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48070
- Aircraft time: 39,411 hours, 40,716 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Shear Tie
- Part number: 9912243200
- Condition: Cracked
- Location: Station 1369
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON BULKHEAD STATION 1369 SHEAR TIE IS CRACKED LOCATED BETWEEN LONGERONS 13 RIGHT AND 14 RIGHT.  --  FABRICATED AND INSTALLED SHEAR TIE REPAIR PARTS.
